Questions
Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1873)
- Volume: 12, page 191-192
- ISSN: 1764-7908
Access Full Article
topHow to cite
top"Questions." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 12 (1873): 191-192. <http://eudml.org/doc/98725>.
@article{Unknown1873,
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {191-192},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Questions},
url = {http://eudml.org/doc/98725},
volume = {12},
year = {1873},
}
TY - JOUR
TI - Questions
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1873
PB - Carilian-Goeury et Vor Dalmont
VL - 12
SP - 191
EP - 192
LA - fre
UR - http://eudml.org/doc/98725
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.